Bulletin of the Belgian Mathematical Society - Simon Stevin

Existence of solutions for $p$-Laplacian equation with electromagnetic fields and critical nonlinearity

Long Fei, Hongyan Zhang, and Yueqiang Song

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we consider the existence and multiplicity of solutions for perturbed $p$-Laplacian equation problems with critical nonlinearity in $\mathbb{R}^N$: $- \varepsilon^p\Big[g\Big(\displaystyle\int_{\mathbb{R}^N}|\nabla_A u|^pdx\Big)\Big]\Delta_{p,A}u + V(x)|u|^{p-2}u = |u|^{p^\ast-2}u + h(x, |u|^p)|u|^{p-2}u$ for all $(t, x) \in \mathbb{R} \times \mathbb{R}^N$, where $V(x)$ is a nonnegative potential, $\Delta_{p,A}u(x) :=\mathop{\rm div}(|\nabla u+iA(x)u|^{p-2}(\nabla u + iA(x)u)$ and $\nabla_Au := (\nabla + iA)u$. By using Lions' second concentration compactness principle and concentration compactness principle at infinity to prove that the $(PS)_c$ condition holds locally and by variational method, we show that this equation has at least one solution provided that $\varepsilon < \mathcal {E}$, for any $m \in \mathbb{N}$, it has $m$ pairs of solutions if $\varepsilon < \mathcal {E}_m$, where $\mathcal {E}$ and $\mathcal {E}_m$ are sufficiently small positive numbers.

Article information

Bull. Belg. Math. Soc. Simon Stevin, Volume 22, Number 4 (2015), 633-653.

First available in Project Euclid: 18 November 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35A15: Variational methods 35J92: Quasilinear elliptic equations with p-Laplacian 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]

$p$-Laplacian equation Critical nonlinearity Magnetic fields Variational methods


Fei, Long; Zhang, Hongyan; Song, Yueqiang. Existence of solutions for $p$-Laplacian equation with electromagnetic fields and critical nonlinearity. Bull. Belg. Math. Soc. Simon Stevin 22 (2015), no. 4, 633--653. doi:10.36045/bbms/1447856064. https://projecteuclid.org/euclid.bbms/1447856064

Export citation